Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 35, NWS Midland/Odessa, TX

April 17, 2006

NWS Midland/Odessa, TX issued this red flag warning at Apr 17, 2006, 1:30 PM MDT. It took effect at Apr 17, 2006, 8:22 PM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2006, 1:30 PM MDT (19:30 UTC)
In effect from
Apr 17, 2006, 8:22 PM MDT
Expired
Apr 18, 2006, 6:00 PM MDT
In force
22 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 171930
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT MON APR 17 2006

...THE RED FLAG WARNING HAS BEEN EXPANDED THIS AFTERNOON TO
INCLUDE THE GUADALUPE MOUNTAINS...THE SOUTHEASTERN PLAINS OF NEW
MEXICO...THE UPPER TRANS PECOS REGION OF WEST TEXAS...THE DAVIS
MOUNTAINS...AND THE MARFA PLATEAU FOR 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...AND VERY
HIGH FIRE DANGER...

...A RED FLAG WARNING IS IN EFFECT TUESDAY FOR THE GUADALUPE
MOUNTAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT...AND VERY HIGH FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING FOR THE NORTHERN AND CENTRAL PERMIAN
BASIN AS WELL AS THE TRANS PECOS FOR A NOTABLE WIND SHIFT TO THE
NORTH-NORTHEAST AT 15-25 MPH...AS WELL AS HIGH FIRE DANGERS
ALREADY IN PLACE AND BRIEF PERIODS OF LOW RH VALUES BELOW 15
PERCENT...

.STRONG WESTERLY WINDS AND VERY WARM CONDITIONS WILL CONTINUE
THROUGH THIS AFTERNOON ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...
AS WELL AS THE ADJACENT PLAINS OF SOUTHEAST NEW MEXICO...THE
UPPER TRANS PECOS REGION...AND THE MARFA PLATEAU. AFTERNOON
RELATIVE HUMIDITY WILL REMAIN IN THE SINGLE DIGITS. THESE WEATHER
CONDITIONS WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID AND
EXPLOSIVE FIRE GROWTH AND SPREAD. MEANWHILE...A STRONG COLD FRONT
IS EXPECTED TO CREATE A NOTABLE STRONG WIND SHIFT WEDNESDAY
MORNING TO THE NORTH. 20-FOOT WINDS BEHIND THIS FRONT ARE EXPECTED
TO BE BETWEEN 20-25 MPH FOR A FEW HOURS AFTER FRONTAL PASSAGE.

NMZ114-TXZ258-180200-
/O.UPG.KMAF.FW.A.0031.060418T1600Z-060419T0000Z/
/O.NEW.KMAF.FW.W.0035.060418T1600Z-060419T0000Z/
/O.CON.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
130 PM MDT MON APR 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 20 AND 35 MPH...WITH
HIGHER GUSTS ARE EXPECTED TO CONTINUE THROUGH EARLY THIS
EVENING...IN ADDITION TO EXTREMELY LOW RELATIVE HUMIDITY...AND
VERY HIGH FIRE DANGER. THESE CONDITIONS WILL PROMOTE FAVORABLE
CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD. CONDITIONS WILL
SLOWLY IMPROVE AFTER SUNSET...BUT POOR RELATIVE HUMIDITY RECOVERY
AND GUSTY WINDS WILL LIKELY PERSIST THROUGH TONIGHT.

GUSTY WEST WINDS WILL CONTINUE THROUGHOUT THE DAY ON TUESDAY
ACROSS THE GUADALUPE MOUNTAINS. 20-FOOT WEST WINDS IN EXCESS OF
35 MPH WILL BE POSSIBLE...ESPECIALLY IN THE MORNING AND EARLY
AFTERNOON. THESE CONDITIONS WILL BE COUPLED WITH VERY LOW SURFACE
RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND HIGH FIRE DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ058>060-067-180200-
/O.NEW.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
/O.CON.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
230 PM CDT MON APR 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM CDT THIS EVENING. 

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 20 AND 30 MPH...WITH A
FEW HIGHER GUSTS ARE EXPECTED THROUGH EARLY THIS EVENING...IN
ADDITION TO EXTREMELY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE
DANGER. THESE CONDITIONS WILL PROMOTE FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD. CONDITIONS ARE EXPECTED TO IMPROVE
AFTER SUNSET.

A NOTABLE WIND SHIFT TO THE NORTH-NORTHEAST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING AROUND 7 AM. 20-FOOT WIND
SPEEDS ARE EXPECTED TO BE BETWEEN 20-25 MPH SUSTAINED FOR A FEW
HOURS AFTER FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS
FRONT...RELATIVE HUMIDITY LEVELS WILL BE CRITICALLY LOW...NEAR 10
PERCENT...BUT AFTERWARDS....EXPECT RELATIVE HUMIDITY LEVELS TO
RISE AS TEMPERATURES COOL. COMBINED WITH THE HIGH FIRE DANGER
ALREADY IN PLACE...DECIDED TO GO WITH A FIRE WEATHER WATCH AT THIS
TIME.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NMZ115-TXZ057-074-080-180200-
/O.CON.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
230 PM CDT MON APR 17 2006 /130 PM MDT MON APR 17 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 20 AND 30 MPH...WITH A
FEW HIGHER GUSTS ARE EXPECTED THROUGH EARLY THIS EVENING...IN
ADDITION TO EXTREMELY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE
DANGER. THESE CONDITIONS WILL PROMOTE FAVORABLE CONDITIONS FOR
RAPID FIRE GROWTH AND SPREAD. CONDITIONS ARE EXPECTED TO IMPROVE
AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ045>048-050>053-061>063-068>070-075-082-180900-
/O.NEW.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-TERRELL-
230 PM CDT MON APR 17 2006

...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. 

A NOTABLE WIND SHIFT TO THE NORTH-NORTHEAST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING AROUND 7 AM. 20-FOOT WIND
SPEEDS ARE EXPECTED TO BE BETWEEN 20-25 MPH SUSTAINED FOR A FEW
HOURS AFTER FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS
FRONT...RELATIVE HUMIDITY LEVELS WILL BE CRITICALLY LOW...NEAR 10
PERCENT...BUT AFTERWARDS....EXPECT RELATIVE HUMIDITY LEVELS TO
RISE AS TEMPERATURES COOL. COMBINED WITH THE HIGH FIRE DANGER
ALREADY IN PLACE...DECIDED TO GO WITH A FIRE WEATHER WATCH AT THIS
TIME.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS84 KMAF 180222
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
922 PM CDT MON APR 17 2006

...A RED FLAG WARNING HAS BEEN EXTENDED OVERNIGHT AND THROUGH THE
DAY TUESDAY IN THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS OF 20
MPH OR GREATER...RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...AND
VERY HIGH FIRE DANGER...

...THE RED FLAG WARNING HAS EXPIRED FOR THE SOUTHEASTERN PLAINS OF
NEW MEXICO...THE UPPER TRANS PECOS REGION OF WEST TEXAS...THE
DAVIS MOUNTAINS... AND THE MARFA PLATEAU...

...A FIRE WEATHER WATCH IS IN EFFECT FOR LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING FOR THE NORTHERN AND CENTRAL PERMIAN
BASIN AS WELL AS THE TRANS PECOS FOR A NOTABLE WIND SHIFT TO THE
NORTH-NORTHEAST AT 15-25 MPH...AS WELL AS HIGH FIRE DANGERS
ALREADY IN PLACE AND BRIEF PERIODS OF LOW RH VALUES BELOW
15 PERCENT...

.RELATIVE HUMIDITIES ARE NOT EXPECTED TO RECOVER SIGNIFICANTLY
OVERNIGHT OVER THE GUADALUPE MOUNTAINS WITH MAXIMUM RELATIVE
HUMIDITIES OF ONLY 15 PERCENT. A STRONG MID LEVEL WESTERLY FLOW
WILL ALSO SUSTAIN 20 FOOT WINDS ABOVE 20 MPH TONIGHT THROUGH
TUESDAY. THESE WEATHER CONDITIONS WILL RESULT IN FAVORABLE
CONDITIONS FOR RAPID AND EXPLOSIVE FIRE GROWTH AND SPREAD.

MEANWHILE...A STRONG COLD FRONT IS EXPECTED TO CREATE A NOTABLE
STRONG WIND SHIFT WEDNESDAY MORNING TO THE NORTH. 20-FOOT WINDS
BEHIND THIS FRONT ARE EXPECTED TO BE BETWEEN 20-25 MPH FOR A FEW
HOURS AFTER FRONTAL PASSAGE.


NMZ114-TXZ258-181030-
/O.EXP.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
/O.EXT.KMAF.FW.W.0035.060418T0222Z-060419T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
822 PM MDT MON APR 17 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT TUESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM MDT TUESDAY.

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 20 AND 30 MPH...WITH
HIGHER GUSTS ARE EXPECTED TO CONTINUE OVERNIGHT...IN ADDITION TO
EXTREMELY LOW RELATIVE HUMIDITY...AND VERY HIGH FIRE DANGER. THESE
CONDITIONS WILL PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH
AND SPREAD.

GUSTY WEST WINDS WILL CONTINUE THROUGHOUT THE DAY ON TUESDAY
ACROSS THE GUADALUPE MOUNTAINS. 20 FOOT WEST WINDS IN EXCESS OF
35 MPH WILL BE POSSIBLE...ESPECIALLY IN THE MORNING AND EARLY
AFTERNOON. THESE CONDITIONS WILL BE COUPLED WITH VERY LOW SURFACE
RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND HIGH FIRE
DANGER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ058>060-067-181030-
/O.EXP.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
/O.CON.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD-
922 PM CDT MON APR 17 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING. 

A NOTABLE WIND SHIFT TO THE NORTH-NORTHEAST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING AROUND 7 AM. 20 FOOT WIND
SPEEDS ARE EXPECTED TO BE BETWEEN 20-25 MPH SUSTAINED FOR A FEW
HOURS AFTER FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS
FRONT...RELATIVE HUMIDITY LEVELS WILL BE CRITICALLY LOW...NEAR 10
PERCENT...BUT AFTERWARDS....EXPECT RELATIVE HUMIDITY LEVELS TO
RISE AS TEMPERATURES COOL. COMBINED WITH THE HIGH FIRE DANGER
ALREADY IN PLACE...DECIDED TO GO WITH A FIRE WEATHER WATCH AT THIS
TIME.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NMZ115-TXZ057-074-080-180330-
/O.EXP.KMAF.FW.W.0034.000000T0000Z-060418T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
922 PM CDT MON APR 17 2006 /822 PM MDT MON APR 17 2006/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

TXZ045>048-050>053-061>063-068>070-075-082-181030-
/O.CON.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-ECTOR-
MIDLAND-GLASSCOCK-CRANE-UPTON-REAGAN-PECOS-TERRELL-
922 PM CDT MON APR 17 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY MORNING. 

A NOTABLE WIND SHIFT TO THE NORTH-NORTHEAST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING AROUND 7 AM. 20-FOOT WIND
SPEEDS ARE EXPECTED TO BE BETWEEN 20-25 MPH SUSTAINED FOR A FEW
HOURS AFTER FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS
FRONT...RELATIVE HUMIDITY LEVELS WILL BE CRITICALLY LOW...NEAR
10 PERCENT...BUT AFTERWARDS....EXPECT RELATIVE HUMIDITY LEVELS TO
RISE AS TEMPERATURES COOL. COMBINED WITH THE HIGH FIRE DANGER
ALREADY IN PLACE...DECIDED TO GO WITH A FIRE WEATHER WATCH AT
THIS TIME.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

05
000 
WWUS84 KMAF 181027
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 AM CDT TUE APR 18 2006

...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR THE GUADALUPE
MOUNTAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT AND VERY HIGH FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR THE PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS AND TRANS PECOS REGION FOR A NORTHERLY WIND SHIFT WITH 20
FOOT WIND GUSTS OF 35 MPH OR GREATER...HIGH FIRE DANGER AND BRIEF
PERIODS OF LOW RELATIVE HUMIDITIES BELOW 15 PERCENT...

.VERY LOW RH/S OF 5-15% CAN BE EXPECTED OVER THE GUADALUPE
MOUNTAINS TODAY. THIS ALONG WITH 20 FOOT WINDS ABOVE 20 MPH AND
HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID
AND EXPLOSIVE FIRE GROWTH AND SPREAD. 

ACROSS THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND TRANS
PECOS REGION... A STRONG COLD FRONT IS EXPECTED TO CREATE A
NOTABLE WIND SHIFT TO THE NORTH EARLY WEDNESDAY MORNING. 20-FOOT
WINDS BEHIND THIS FRONT ARE EXPECTED TO BE BETWEEN 20-25 MPH FOR A
FEW HOURS AFTER FRONTAL PASSAGE...WHILE RH/S NEAR THE FRONT ARE
EXPECTED TO BE NEAR 15%. 

NMZ114-TXZ258-182030-
/O.CON.KMAF.FW.W.0035.000000T0000Z-060419T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
427 AM MDT TUE APR 18 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 25 AND 35 MPH...WITH
HIGHER GUSTS ARE EXPECTED TO CONTINUE TODAY. IN ADDITION...
EXTREMELY LOW RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER WILL
REMAIN IN PLACE. THESE CONDITIONS WILL REMAIN FAVORABLE FOR RAPID
FIRE GROWTH AND SPREAD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

TXZ045>048-050>053-058>063-067>070-075-082-182030-
/O.CON.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-TERRELL-
527 AM CDT TUE APR 18 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING. 

A NOTABLE WIND SHIFT TO THE NORTH-NORTHEAST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING. HIGH FIRE DANGER WILL BE
IN PLACE AHEAD OF THE COLD FRONT AND SUSTAINED 20 FOOT WIND
SPEEDS NEAR 20 MPH WITH GUSTS OF 35 MPH OR GREATER ARE EXPECTED
AFTER THE FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS
FRONT...RELATIVE HUMIDITY LEVELS ARE EXPECTED TO BE AT OR BELOW
15%. CONDITIONS WILL GRADUALLY IMPROVE BEHIND THE COLD FRONT AS
RELATIVE HUMIDITY LEVELS RISE WHILE TEMPERATURES COOL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KMAF 182007
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT TUE APR 18 2006

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE REST OF TODAY FOR
THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER... 
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND VERY HIGH FIRE
DANGER...

...A RED FLAG WARNING IS IN EFFECT FOR LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR THE PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS AND TRANS PECOS REGION FOR A NORTHERLY WIND SHIFT WITH
20 FOOT WIND GUSTS OF 35 MPH OR GREATER...HIGH FIRE DANGER AND
BRIEF PERIODS OF RELATIVE HUMIDITIES BELOW 15 PERCENT...

.VERY LOW RH/S OF 5-15% WILL CONTINUE OVER THE GUADALUPE
MOUNTAINS TODAY. THIS ALONG WITH 20 FOOT WINDS ABOVE 20 MPH AND
HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID
AND EXPLOSIVE FIRE GROWTH AND SPREAD.

A STRONG COLD FRONT IS EXPECTED TO CREATE A NOTABLE WIND SHIFT TO
THE NORTH EARLY WEDNESDAY MORNING. 20-FOOT WINDS BEHIND THIS FRONT
ARE EXPECTED TO BE BETWEEN 20-25 MPH FOR A FEW HOURS AFTER FRONTAL
PASSAGE...WHILE RH/S NEAR THE FRONT ARE EXPECTED TO BE NEAR OR
BELOW 15 PERCENT.

TXZ045>048-050>053-058>063-067>070-075-082-190415-
/O.UPG.KMAF.FW.A.0032.060419T0600Z-060419T1700Z/
/O.NEW.KMAF.FW.W.0036.060419T0300Z-060419T1200Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-TERRELL-
307 PM CDT TUE APR 18 2006

...RED FLAG WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A SHARP WIND SHIFT TO THE NORTH-NORTHWEST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING. HIGH FIRE DANGER WILL BE
IN PLACE AHEAD OF THE COLD FRONT AND SUSTAINED 20 FOOT WIND SPEEDS
NEAR 20 MPH WITH GUSTS OF 35 MPH OR GREATER ARE EXPECTED AFTER THE
FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS FRONT... RELATIVE
HUMIDITY LEVELS ARE EXPECTED TO BE AT OR BELOW 15 PERCENT. CONDITIONS
WILL GRADUALLY IMPROVE BEHIND THE COLD FRONT AS RELATIVE HUMIDITY
LEVELS RISE AND TEMPERATURES COOL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NMZ114-TXZ258-190000-
/O.CON.KMAF.FW.W.0035.000000T0000Z-060419T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
207 PM MDT TUE APR 18 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

WEST TO SOUTHWEST 20 FOOT WINDS BETWEEN 25 AND 35 MPH...WITH
HIGHER GUSTS WILL CONTINUE FOR THE REST OF TODAY. IN ADDITION...
EXTREMELY LOW RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER WILL
REMAIN IN PLACE. THESE CONDITIONS WILL REMAIN FAVORABLE FOR RAPID
FIRE GROWTH AND SPREAD.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMAF 190011
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
711 PM CDT TUE APR 18 2006

...THE RED FLAG WARNING HAS EXPIRED FOR THE GUADALUPE MOUNTAINS...

...A RED FLAG WARNING IS IN EFFECT FOR LATE TONIGHT THROUGH
WEDNESDAY MORNING FOR THE PERMIAN BASIN...WESTERN LOW ROLLING
PLAINS AND TRANS PECOS REGION FOR A NORTHERLY WIND SHIFT WITH 20
FOOT WIND GUSTS OF 35 MPH OR GREATER...HIGH FIRE DANGER AND BRIEF
PERIODS OF RELATIVE HUMIDITIES BELOW 15 PERCENT...

A STRONG COLD FRONT IS EXPECTED TO CREATE A NOTABLE WIND SHIFT TO
THE NORTH EARLY WEDNESDAY MORNING. 20-FOOT WINDS BEHIND THIS FRONT
ARE EXPECTED TO BE BETWEEN 20-25 MPH FOR A FEW HOURS AFTER FRONTAL
PASSAGE...WHILE RH/S NEAR THE FRONT ARE EXPECTED TO BE NEAR OR
BELOW 15 PERCENT.

NMZ114-TXZ258-190115-
/O.EXP.KMAF.FW.W.0035.000000T0000Z-060419T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
611 PM MDT TUE APR 18 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. ALTHOUGH RELATIVE
HUMIDITY VALUES WILL BE VERY LOW THIS EVENING...20 FOOT WINDS WILL
GENERALLY BE BELOW 20 MPH.

$$

TXZ045>048-050>053-058>063-067>070-075-082-191200-
/O.CON.KMAF.FW.W.0036.060419T0300Z-060419T1200Z/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-TERRELL-
711 PM CDT TUE APR 18 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

A SHARP WIND SHIFT TO THE NORTH-NORTHWEST WILL ACCOMPANY A
FRONTAL PASSAGE EARLY WEDNESDAY MORNING. HIGH FIRE DANGER WILL BE
IN PLACE AHEAD OF THE COLD FRONT AND SUSTAINED 20 FOOT WIND
SPEEDS NEAR 20 MPH WITH GUSTS OF 35 MPH OR GREATER ARE EXPECTED
AFTER THE FRONTAL PASSAGE. ALONG THE LEADING EDGE OF THIS FRONT...
 RELATIVE HUMIDITY LEVELS ARE EXPECTED TO BE AT OR BELOW
15 PERCENT. CONDITIONS WILL GRADUALLY IMPROVE BEHIND THE COLD
FRONT AS RELATIVE HUMIDITY LEVELS RISE AND TEMPERATURES COOL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 12:54 PM MDT, 36 minutes earlier.

Area forecast discussion, Apr 17, 12:54 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
154 PM CDT MON APR 17 2006

.SHORT TERM...
DRY AND SUBSIDENT AIR IS NOTED ON WATER VAPOR IMAGERY EARLY THIS
AFTERNOON. THIS WILL RESULT IN GENERALLY CLEAR SKIES ACROSS MOST
AREAS TONIGHT WITH ONLY A FEW HIGH CLOUDS CLIPPING SOUTHERN PARTS OF
THE REGION LATE. WINDS WILL GRADUALLY DECREASE AFTER SUNSET ACROSS
THE PLAINS. HOWEVER...WIND SPEEDS ARE EXPECTED TO STAY UP IN THE
GUADALUPE MOUNTAINS...ESPECIALLY THE HIGHER ELEVATIONS...AS A
MOUNTAIN WAVE SIGNATURE CONTINUES THROUGH THE NIGHT. THINK RELATIVE
HUMIDITY WILL RISE ABOVE RED FLAG THRESHOLDS SHORTLY AFTER
SUNSET...BUT RECOVERY SHOULD BE POOR.

.LONG TERM...
WEAK MID-LEVEL RIDGING WILL GIVE WAY TO A DEEP MID- AND UPPER-LEVEL
TROUGH CURRENTLY LOCATED OVER THE INTERMOUNTAIN WEST AS PER WATER
VAPOR IMAGERY.  THIS SYSTEM WILL SHIFT EASTWARD AND POSITION ITSELF
OVER THE CENTRAL ROCKIES BY 18/1200Z.  AN ASSOCIATED COLD FRONT WILL
ADVANCE SOUTHWARD THROUGH THE TEXAS PANHANDLE DURING THE DAY ON
TUESDAY. GFS AND NAM COMPARISONS DEPICT BRIEF GUSTY WINDS /15- 25
MPH/...ALONG WITH A WIND SHIFT FROM THE WEST TO THE NORTH...BY
19/1200Z ACROSS THE CWA. COOLER TEMPERATURES AND INCREASING
RELATIVE HUMIDITIES BEHIND THE FRONT SHOULD CAUSE ONLY LOCALIZED
RED FLAG CONDITIONS TO EXIST. THE GUSTY NORTH WINDS SHOULD WEAKEN
WITHIN A SIX-HOUR WINDOW OF FRONTAL PASSAGE. HOWEVER...DUE TO THE
SHARP CHANGE IN WIND DIRECTION AND SPEED...HAVE OPTED TO ISSUE A
FIRE WEATHER WATCH FOR THE PERMIAN BASIN AND TRANS PECOS FOR
WEDNESDAY MORNING AS IT WILL BE A NOTABLE HEADLINE.

MEANWHILE...THE GUADALUPE MOUNTAINS WILL AGAIN SEE A PERIOD OF
LOCALLY HIGH WINDS ASSOCIATED WITH THIS SYSTEM TUESDAY MORNING.
CROSS-SECTION ANALYSIS ACROSS THE MOUNTAIN RANGE REVEALS A STRONG
OMEGA COUPLET AND ASSOCIATED AGEOSTROPHIC ROTOR ON THE LEE SIDE BY
EARLY MORNING...BUT SHOULD WEAKEN BY TUESDAY MID-MORNING.
THEREFORE...WILL DECLINE FROM ISSUING A HIGH WIND WARNING...HOWEVER
WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR
TUESDAY.  TEMPERATURES WILL CLIMB TO THE UPPER 80S TO THE LOWER 90S.

BY WEDNESDAY AFTERNOON...EXPECT SEASONAL TEMPERATURES AS THE
MODIFIED AIRMASS BEHIND THE FRONT SETTLES IN.  MEANWHILE... THE TAIL
END OF THE FRONT WILL BECOME STATIONARY AND LINGER ACROSS THE AREA.
SURFACE HIGH PRESSURE WILL SHIFT ACROSS THE RED RIVER BY
AFTERNOON...WITH EASTERLY SURFACE WINDS PERSISTING INTO THE
EVENING.  THIS WILL ALLOW FOR AN INCREASE IN LOW-LEVEL
MOISTURE...MITIGATING THE FIRE WEATHER CONDITIONS IN THE
SHORT-TERM.  A LOW AMPLITUDE SHORTWAVE PATTERN WILL EMERGE ACROSS
THE DESERT SOUTHWEST BY LATE WEDNESDAY/EARLY THURSDAY.  WEAK WARM
AIR ADVECTION...COUPLED WITH EASTERLY WIND COMPONENT WILL INCREASE
THE CLOUD COVER AND THE POSSIBILITY OF ISOLATED THUNDERSTORMS ACROSS
THE EASTERN THIRD OF THE CWA...BUT WILL GENERALLY KEEP POPS LOWER
THAN THE MEXMOS AT THIS TIME.

AS ANOTHER DEEP UPPER TROUGH DEEPENS OFF THE WEST COAST...MORE
UNSETTLED WEATHER MAY PERSIST INTO THE WEEKEND.  HAVE LEFT ISOLATED
POPS IN THE FORECAST...BUT FEEL THE GREATEST THREAT OF PRECIPITATION
MAY BE ACROSS THE ROLLING PLAINS RATHER THAN THE PERMIAN BASIN AT
THIS TIME.

&&

.FIRE WEATHER...
LOOK FOR RED FLAG CRITERIA TO BE MET ACROSS THE GUADALUPE MOUNTAINS
TUESDAY FOR EXTREMELY LOW RELATIVE HUMIDITY VALUES...HIGH FIRE
DANGERS...AND GUSTY WEST WINDS.  A STRONG COLD FRONT IS PROJECTED TO
PROPAGATE THROUGH THE NORTHERN BASIN BY WEDNESDAY MORNING.  WITH
IT...EXPECT WEST WINDS TO SHIFT TO THE NORTH SUSTAINED AT 15-25 MPH
THROUGH NOON.  WINDS SHOULD GRADUALLY SUBSIDE BY EARLY AFTERNOON.
PROHIBITIVE FACTOR LIMITING RED FLAG CONDITIONS MAY BE THE SURFACE
HUMIDITY VALUES AS COOLER TEMPERATURES BEHIND THE FRONT WILL ALLOW
RH RANGES FROM 20-30 PERCENT TO BE PRESENT.  NONETHELESS...THIS WIND
SHIFT COULD POTENTIALLY BE PROBLEMATIC AND THEREFORE...HAVE OPTED TO
ISSUE A FIRE WEATHER WATCH FOR THE PERMIAN BASIN AND TRANS PECOS FOR
WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              56  89  53  79 /   0   0   0   0
CARLSBAD NM                56  88  52  80 /   0   0   0   0
DRYDEN TX                  64  96  62  88 /   0   0   0   0
FORT STOCKTON TX           62  94  57  84 /   0   0   0   0
GUADALUPE PASS TX          57  82  54  78 /   0   0   0   0
HOBBS NM                   55  86  51  79 /   0   0   0   0
MARFA TX                   46  83  47  79 /   0   0   0   0
MIDLAND INTL AIRPORT TX    57  90  54  78 /   0   0   0   0
ODESSA TX                  59  88  52  82 /   0   0   0   0
WINK TX                    57  92  54  84 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES...
     CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
     MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...AND
     SOUTHERN LEA COUNTY.

     RED FLAG WARNING FROM 11 AM CDT TUESDAY TO 7 PM CDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM 1 AM CDT WEDNESDAY TO NOON CDT WEDNESDAY
     FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
     DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
     MARTIN...MIDLAND...MITCHELL...PECOS...REAGAN...REEVES
     COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...
     WARD...AND WINKLER.

     RED FLAG WARNING UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
     LOVING...MARFA PLATEAU...REEVES COUNTY AND UPPER TRANS
     PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...AND
     WINKLER.

     RED FLAG WARNING FROM 11 AM CDT TUESDAY TO 7 PM CDT TUESDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

21/02
Hazardous weather outlook, Apr 17, 2:13 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
313 AM CDT MON APR 17 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-180815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
313 AM CDT MON APR 17 2006 /213 AM MDT MON APR 17 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WEST TO SOUTHWEST 20-FOOT WINDS OF 20 TO 25 MPH ARE EXPECTED ACROSS
THE PLAINS OF SOUTHEAST NEW MEXICO MONDAY....WHILE 25 TO 35 MPH
20-FOOT WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS.
THIS...COMBINED WITH CRITICALLY LOW RELATIVE HUMIDITY VALUES WILL
RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH.

STRONG GUSTY WINDS ARE EXPECTED THROUGH GUADALUPE PASS THIS
AFTERNOON.  MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE
VEHICLES...ARE URGED TO SLOW DOWN AND PROCEED WITH CAUTION IF STRONG
WINDS ARE ENCOUNTERED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES WILL AGAIN BE POSSIBLE
ON TUESDAY IN THE GUADALUPE MOUNTAINS.  EXPECT VALUES OF 30-35 MPH
WITH GUSTS AROUND 40 MPH POSSIBLE. THE STRONG WINDS...LOW RELATIVE
HUMIDITY VALUES...AND HIGH FIRE DANGER WILL CONTRIBUTE TO THE
RAPID GROWTH AND SPREAD OF ANY FIRE THAT IS INITIATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 2:08 AM MDTFire Weather WatchMAF11 hr
Apr 17, 2:08 AM MDTRed Flag WarningMAF18 hr
Apr 17, 1:30 PM MDTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more25 hr

Nearby

Red Flag Warnings in New Mexico, 2006Red Flag Warnings in Texas, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.